# SDR SIMA200434902

- Difficulty date: December 12, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 8,590 hours, 8,050 cycles
- Engine: Allsn AE3007A
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4308
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DUAL PITCH TRIM FAIL ON CLIMBOUT.  REPLACED HORIZONTAL STABILIZER CONTROL UNIT.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE. (SW21200501813) (K)
